| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Codes |
Impedance Problem (2950); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user reported a change in hearing when using the device.The user was re-implanted.
Event or Problem Description
The user reported a change in hearing when using the device.The user was re-implanted.According to the explant report form, 9 electrode were found extra-cochlea at explantation.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage.According to the information received from the field the device was explanted due to a partial migration of the active electrode out of cochlea.According to the device explantation report form nine channels were found extra-cochlear at explantation surgery.This is a final report.